# SDR DALA12006696308

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 95,063 hours, 11,738 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXIT EMERGENCY LIGHT INOPERATIVE ABOVE SEAT 13A/D.  MAINTENANCE REPAIRED LOOSE PIN ON CONNECTOR D11274J.
